# SDR CA070518009

- Difficulty date: May 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 2,461 hours
- Engine: Ge CF34*
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN1326
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 3,105 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON PUSHBACK FROM GATE CREW RECEIVED NOSE STEERING INOP MESSAGE. AIRCRAFT STEERING MEL`D. AFTER TAKEOFF GEAR FAILED TO RETRACT. AIRCRAFT RETURNED TO ORIGINATING AIRPORT FOR NORMAL LANDING. MAINTENANCE TROUBLESHOOTING REPLACED HYD BALANCE RELIEF VALVE, NR 3 HYD SYSTEM BLED, GEAR SWINGS COMPLETED, AIRCRAFT RETURNED TO SERVICE. (NOTE: PART AT LAST REPAIR HAD BEEN RETURNED TO VENDOR AS CAUSING NOSE STEERING INOP (1875HR/853CY TSN)  (TC NR 20070518009)
